MathSciNet Relay Station
MathSciNet bibliographic data
MR1476116 (99f:53044) 53C23 (53C21)
Belegradek, Igor Lipschitz precompactness for closed negatively curved manifolds. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1201–1208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement